Search Results

There are 3756 results for: content related to: Simulation of the Navier–Stokes equations in three dimensions with a spectral collocation method

  1. Hybridizable discontinuous Galerkin p-adaptivity for wave propagation problems

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 12, 30 August 2013, Pages: 1244–1262, Giorgio Giorgiani, Sonia Fernández-Méndez and Antonio Huerta

    Version of Record online : 20 FEB 2013, DOI: 10.1002/fld.3784

  2. Coupling of finite volume and finite element subdomains using different time integrators

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 12, 30 August 2013, Pages: 1286–1306, Zhe Li, Alain Combescure and Francis Leboeuf

    Version of Record online : 19 MAR 2013, DOI: 10.1002/fld.3786

  3. Anisotropic mesh adaptation driven by a recovery-based error estimator for shallow water flow modeling

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 3, 30 September 2012, Pages: 269–299, G. M. Porta, S. Perotto and F. Ballio

    Version of Record online : 15 SEP 2011, DOI: 10.1002/fld.2688

  4. Spectral algorithm for the analysis of flows in grooved channels

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 3, 30 May 2012, Pages: 606–638, A. Mohammadi and J. M. Floryan

    Version of Record online : 27 APR 2011, DOI: 10.1002/fld.2577

  5. A singularly perturbed nonlinear traction problem in a periodically perforated domain: a functional analytic approach

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 1, 15 January 2014, Pages: 106–122, M. Dalla Riva and P. Musolino

    Version of Record online : 28 MAY 2013, DOI: 10.1002/mma.2788

  6. A new numerical model for simulations of wave transformation, breaking and long-shore currents in complex coastal regions

    International Journal for Numerical Methods in Fluids

    Volume 80, Issue 10, 10 April 2016, Pages: 571–613, F. Gallerano, G. Cannata and F. Lasaponara

    Version of Record online : 2 OCT 2015, DOI: 10.1002/fld.4164

  7. On the uncertainty of CFD in sail aerodynamics

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 11, 20 August 2013, Pages: 1146–1164, I.M. Viola, P. Bot and M. Riotte

    Version of Record online : 15 FEB 2013, DOI: 10.1002/fld.3780

  8. Entropy dissipation scheme and minimums-increase-and-maximums-decrease slope limiter

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 10, 10 December 2012, Pages: 1221–1243, Li Hongxia

    Version of Record online : 21 DEC 2011, DOI: 10.1002/fld.2738

  9. Implementation of all-Mach Roe-type schemes in fully implicit CFD solvers – demonstration for wind turbine flows

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 8, 20 November 2013, Pages: 693–728, M. Carrión, M. Woodgate, R. Steijl and G. Barakos

    Version of Record online : 10 JUN 2013, DOI: 10.1002/fld.3818

  10. A comparative study of lattice Boltzmann methods using bounce-back schemes and immersed boundary ones for flow acoustic problems

    International Journal for Numerical Methods in Fluids

    Volume 74, Issue 6, 28 February 2014, Pages: 439–467, Li Chen, Yang Yu, Jianhua Lu and Guoxiang Hou

    Version of Record online : 4 NOV 2013, DOI: 10.1002/fld.3858

  11. A non-conforming least-squares finite element method for incompressible fluid flow problems

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 3, 30 May 2013, Pages: 375–402, Pavel Bochev, James Lai and Luke Olson

    Version of Record online : 7 NOV 2012, DOI: 10.1002/fld.3748

  12. A novel multidimensional solution reconstruction and edge-based limiting procedure for unstructured cell-centered finite volumes with application to shallow water dynamics

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 5, 20 February 2013, Pages: 584–633, A. I. Delis and I. K. Nikolos

    Version of Record online : 17 APR 2012, DOI: 10.1002/fld.3674

  13. Numerical study of the properties of the central moment lattice Boltzmann method

    International Journal for Numerical Methods in Fluids

    Yang Ning, Kannan N. Premnath and Dhiraj V. Patil

    Version of Record online : 17 DEC 2015, DOI: 10.1002/fld.4208

  14. You have full text access to this OnlineOpen article
    SPH modelling of depth-limited turbulent open channel flows over rough boundaries

    International Journal for Numerical Methods in Fluids

    Ehsan Kazemi, Andrew Nichols, Simon Tait and Songdong Shao

    Version of Record online : 25 MAY 2016, DOI: 10.1002/fld.4248

  15. A vertex-centered linearity-preserving discretization of diffusion problems on polygonal meshes

    International Journal for Numerical Methods in Fluids

    Volume 81, Issue 3, 30 May 2016, Pages: 131–150, Jiming Wu, Zhiming Gao and Zihuan Dai

    Version of Record online : 13 OCT 2015, DOI: 10.1002/fld.4178

  16. New hybrid Cartesian cut cell/enriched multipoint flux approximation approach for modelling and quantification of structural uncertainties in petroleum reservoirs

    International Journal for Numerical Methods in Fluids

    Volume 80, Issue 3, 30 January 2016, Pages: 181–228, Mohammad Ahmadi, Mike Christie, Margot Gerritsen and Hamid Bazargan

    Version of Record online : 13 AUG 2015, DOI: 10.1002/fld.4075

  17. High-order continuous and discontinuous Galerkin methods for wave problems

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 10, 10 December 2013, Pages: 883–903, Giorgio Giorgiani, David Modesto, Sonia Fernández-Méndez and Antonio Huerta

    Version of Record online : 12 JUL 2013, DOI: 10.1002/fld.3828

  18. A perturbation approach to large eddy simulation of wave-induced bottom boundary layer flows

    International Journal for Numerical Methods in Fluids

    Volume 68, Issue 12, 30 April 2012, Pages: 1574–1604, Jeffrey C. Harris and Stéphan T. Grilli

    Version of Record online : 8 APR 2011, DOI: 10.1002/fld.2553

  19. A boundary element method for the solution of finite mobility ratio immiscible displacement in a Hele-Shaw cell

    International Journal for Numerical Methods in Fluids

    Volume 78, Issue 9, 30 July 2015, Pages: 521–551, S. J. Jackson, D. Stevens, H. Power and D. Giddings

    Version of Record online : 25 MAR 2015, DOI: 10.1002/fld.4028

  20. Noniterative interface reconstruction algorithms for volume of fluid method

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 1, 10 September 2013, Pages: 1–18, T.G. Vignesh and Shamit Bakshi

    Version of Record online : 19 MAR 2013, DOI: 10.1002/fld.3787